MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL DURAFLEX CATHETER; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL DURAFLEX CATHETER; ANESTHESIA CONDUCTION KIT
Catalog Number 4917M-19
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
The reporter stated the user attempted to insert the catheter in patient epidural space but the catheter was "stiff" and this issue caused the user to "hit vascular vessels" which caused bleeding.The procedure was not completed.No adverse effects to patient reported.

Brand Name
SMITHS MEDICAL DURAFLEX CATHETER
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8718430
Report Number3012307300-2019-02811
Device Sequence Number16697309
Product Code CAZ
UDI-Device Identifier00351688047574
UDI-Public00351688047574
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number4917M-19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1